Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 147, Number 12

The classification of $\frac{3}2$-transitive permutation groups and $\frac{1}2$-transitive linear groups
Martin W. Liebeck, Cheryl E. Praeger and Jan Saxl.
Proc. Amer. Math. Soc. 147 (2019), 5023-5037
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021066
A note on Grothendieck’s standard conjectures of type $\mathrm{C}^{+}$ and $\mathrm{D}$ in positive characteristic
Gonçalo Tabuada.
Proc. Amer. Math. Soc. 147 (2019), 5039-5054
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021067
Lattices in $\operatorname{PU}(n,1)$ that are not profinitely rigid
Matthew Stover.
Proc. Amer. Math. Soc. 147 (2019), 5055-5062
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021068
On the weighted log canonical thresholds of plurisubharmonic functions
Nguyen Xuan Hong.
Proc. Amer. Math. Soc. 147 (2019), 5063-5070
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021069
Tensor-multinomial sums of ideals: Primary decompositions and persistence of associated primes
Irena Swanson and Robert M. Walker.
Proc. Amer. Math. Soc. 147 (2019), 5071-5082
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021070
A sufficient condition for the finiteness of Frobenius test exponents
Kyle Maddox.
Proc. Amer. Math. Soc. 147 (2019), 5083-5092
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021071
Hopf-Galois structures of isomorphic-type on a non-abelian characteristically simple extension
Cindy (Sin Yi) Tsang.
Proc. Amer. Math. Soc. 147 (2019), 5093-5103
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021072
Bounded remainder sets for rotations on the adelic torus
Joanna Furno, Alan Haynes and Henna Koivusalo.
Proc. Amer. Math. Soc. 147 (2019), 5105-5115
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021073
Ulrich bundles on smooth projective varieties of minimal degree
M. Aprodu, S. Huh, F. Malaspina and J. Pons-Llopis.
Proc. Amer. Math. Soc. 147 (2019), 5117-5129
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021074
On the arithmetic and the geometry of skew-reciprocal polynomials
Livio Liechti.
Proc. Amer. Math. Soc. 147 (2019), 5131-5139
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021075
CR-analogue of the Siu-$∂\overline{∂}$-formula and applications to the rigidity problem for pseudo-Hermitian harmonic maps
Song-Ying Li and Duong Ngoc Son.
Proc. Amer. Math. Soc. 147 (2019), 5141-5151
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021076
A Lichnerowicz estimate for the spectral gap of a sub-Laplacian
Stine Marie Berge and Erlend Grong.
Proc. Amer. Math. Soc. 147 (2019), 5153-5166
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021077
Local minimizers and slow motion for the mass preserving Allen–Cahn equation in higher dimensions
Giovanni Leoni and Ryan Murray.
Proc. Amer. Math. Soc. 147 (2019), 5167-5182
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021078
Remarks on the Moser–Trudinger type inequality with logarithmic weights in dimension $N$
Van Hoang Nguyen.
Proc. Amer. Math. Soc. 147 (2019), 5183-5193
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021079
No topological condition implies equality of polynomial and rational hulls
Alexander J. Izzo.
Proc. Amer. Math. Soc. 147 (2019), 5195-5207
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021080
Entropy productions in dissipative systems
Hong Qian, Shirou Wang and Yingfei Yi.
Proc. Amer. Math. Soc. 147 (2019), 5209-5225
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021081
Dual Smale’s mean value conjecture
Aimo Hinkkanen, Ilgiz R. Kayumov and Diana M. Khammatova.
Proc. Amer. Math. Soc. 147 (2019), 5227-5237
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021082
Gradient system for the roots of the Askey-Wilson polynomial
J. F. van Diejen.
Proc. Amer. Math. Soc. 147 (2019), 5239-5249
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021083
On the real-analyticity of rigid spherical hypersurfaces in $\mathbb{C}^{2}$
Alexander Isaev and Joël Merker.
Proc. Amer. Math. Soc. 147 (2019), 5251-5256
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021084
Kobayashi isometries in convex domains
Armen Edigarian.
Proc. Amer. Math. Soc. 147 (2019), 5257-5261
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021085
On the Bohr inequality with a fixed zero coefficient
Seraj A. Alkhaleefah, Ilgiz R. Kayumov and Saminathan Ponnusamy.
Proc. Amer. Math. Soc. 147 (2019), 5263-5274
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021086
On the ground state solution of a fractional Schrödinger equation
S. Paul and Sanjiban Santra.
Proc. Amer. Math. Soc. 147 (2019), 5275-5290
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021087
Monotonicity of the principal eigenvalue for a linear time-periodic parabolic operator
Shuang Liu, Yuan Lou, Rui Peng and Maolin Zhou.
Proc. Amer. Math. Soc. 147 (2019), 5291-5302
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021088
On the asymptotic behavior of solutions to the Benjamin-Ono equation
Claudio Muñoz and Gustavo Ponce.
Proc. Amer. Math. Soc. 147 (2019), 5303-5312
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021089
Ekeland variational principle on weighted graphs
Monther Rashed Alfuraidan and Mohamed Amine Khamsi.
Proc. Amer. Math. Soc. 147 (2019), 5313-5321
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021090
First extremal point comparison for a fractional boundary value problem with a fractional boundary condition
Johnny Henderson and Jeffrey T. Neugebauer.
Proc. Amer. Math. Soc. 147 (2019), 5323-5327
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021091
Sharp gradient estimates for a heat equation in Riemannian manifolds
Ha Tuan Dung and Nguyen Thac Dung.
Proc. Amer. Math. Soc. 147 (2019), 5329-5338
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021092
Distributionally chaotic maps are $C^{0}$-dense
Noriaki Kawaguchi.
Proc. Amer. Math. Soc. 147 (2019), 5339-5348
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021093
On the relation between very weak and Leray–Hopf solutions to Navier–Stokes equations
Giovanni P. Galdi.
Proc. Amer. Math. Soc. 147 (2019), 5349-5359
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021094
Forelli type theorem in harmonic map forms
Song-Ying Li and Jie Luo.
Proc. Amer. Math. Soc. 147 (2019), 5361-5371
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021095
Ehrhart-equivalent $\boldsymbol3$-polytopes are equidecomposable
Jakob Erbe, Christian Haase and Francisco Santos.
Proc. Amer. Math. Soc. 147 (2019), 5373-5383
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021096
Mixed volumes and the Bochner method
Yair Shenfeld and Ramon van Handel.
Proc. Amer. Math. Soc. 147 (2019), 5385-5402
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021097
Maximum curvature for curves in manifolds of sectional curvature at most zero or one
Ben Andrews and Changwei Xiong.
Proc. Amer. Math. Soc. 147 (2019), 5403-5416
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021098
A nonisoparametric hypersurface with constant principal curvatures
Alberto Rodríguez-Vázquez.
Proc. Amer. Math. Soc. 147 (2019), 5417-5420
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021099
Rank reduction of string C-group representations
Peter A. Brooksbank and Dimitri Leemans.
Proc. Amer. Math. Soc. 147 (2019), 5421-5426
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021100
Guessing models imply the singular cardinal hypothesis
John Krueger.
Proc. Amer. Math. Soc. 147 (2019), 5427-5434
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4021101